# SDR CALA2025061605568

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 90,784 hours, 11,901 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE EGT EXC. 706. ON CLB OUT RET W/IN LIMITS. CREW REPORTS ON CLIMB OUT EST. 1000FT - AUTO THROTTLE ENGAGED, ENG 2 EGT REDLINED. CREW PROCEEDED TO REDUCE THRUST ON ENG 2, AND EGT FOLLOWED DROPPING BELOW REDLINE. AUTO THROTTLE RETURNED THRUST AND EGT EXCEEDED AGAIN. CREW DISCONNECTED AUTO THROTTLE AND THROTTLED BACK ON ENG 2 AS THEY RETURNED TO GATE. ENG 2 WAS NEVER SHUT DOWN. ALL OTHER ENGINE PARAMETERS REMAINED NORMAL THROUGHOUT. EXCEEDANCE AND LIMITS INCLUDED BELOW LABOR HOURS UPDATE. ENGINEERING UPDATE: ENGINEERING HAS REVIEWED QAR DATA AND DETERMINED THIS A TRUE EGT EXCEEDANCE. 705 WAS THE PEAK WITH 55 SECONDS OVER THE LIMIT OF 650. PER AMM TASK 72-00-00-290-828-N02, FIGURE 603, SUBJECT ENGINE EXCEEDANCE IS AN AREA C EXCEEDANCE WHICH REQUIRES ENGINE REMOVAL.
